On a class of quasilinear elliptic equation with indefinite weights on graphs
J. Korean Math. Soc. 2019 Vol. 56, No. 4, 857-867
Published online July 1, 2019
Shoudong Man, Guoqing Zhang
Tianjin University of Finance and Economics; University of Shanghai for Science and Technology
Abstract : Suppose that $G=(V, E)$ is a connected locally finite graph with the vertex set $V$ and the edge set $E$. Let $\Omega\subset V$ be a bounded domain. Consider the following quasilinear elliptic equation on graph $G$ $$ \left \{ \begin{array}{lcr} -\Delta_{p}u= \lambda K(x)|u|^{p-2}u+ f(x,u), \ x\in\Omega^{\circ},\\ u=0, \ x\in\partial \Omega, \end{array} \right. $$ where $\Omega^{\circ}$ and $\partial \Omega$ denote the interior and the boundary of $\Omega$, respectively, $\Delta_{p}$ is the discrete $p$-Laplacian, $K(x)$ is a given function which may change sign, $\lambda$ is the eigenvalue parameter and $f(x,u)$ has exponential growth. We prove the existence and monotonicity of the principal eigenvalue of the corresponding eigenvalue problem. Furthermore, we also obtain the existence of a positive solution by using variational methods.
Keywords : indefinite weights, quasilinear elliptic equation on graphs, eigenvalue problem on graphs
MSC numbers : Primary 34B15, 35A15, 58E30
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd